# SDR ASOA2015051412849

- Difficulty date: May 5, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,329 hours, 18,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON RT INTERCOSTAL AT BS 349 CORRODED BEYOND LIMITS.  COMPLIED WITH DOUBLER FABRICATION IAW SNIEO SH670-32003501.   FABRICATED AND INSTALLED DOUBLER IAW SNIEO 670-320003 S01 501.
